# SDR 00FDEA00872

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 35,651 hours, 16,433 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-353  UNABLE TO PRESS A/C AFT T/O.  OUTFLOW VALVE AFT FAULTED AND REG 2 FAULTED.  DISCONNECTED C/P SHAKE TEST AND RECONNECTED.
